# SDR JJBA201911220005

- Difficulty date: November 20, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N12175
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500878
- Aircraft time: 34,474 hours, 23,457 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200106056
- Condition: Inoperative
- Location: Nr 1
- Part time: 34,474 hours, 23,457 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

SMOKE IN THE CABIN AND COCKPIT IMMEDIATELY AFTER TAKE OFF. SMELL LIKE AN ELECTRICAL ISSUE. PERFORMED FIM 21-51-00-810-823-A. REMOVED #1 ACM. INSTALLATION OF NEW ACM REQUIRED AN OPS CHECK. NO DAMAGE TO TURBINE BLADES NOTED. INSTALLED ACM. OPS CHECK SAT. NO DEFECTS NOTED AT THIS TIME. RAN ENGINES. NO SMOKE OR UNUSUAL SMELL NOTED.
